Reduced Polynomials and Their Generation in Adomian Decomposition Methods
Jun-Sheng Duan; and Ai-Ping Guo;

Source CMES: Computer Modeling in Engineering & Sciences, Vol. 60, No. 2, pp. 139-150, 2010
Download Full length paper in PDF format. Size = 162,100 bytes
Keywords Adomian polynomials, Adomian decomposition method, Reduced polynomials, Mathematica, Nonlinear operator.
Abstract Adomian polynomials are constituted of reduced polynomials and derivatives of nonlinear operator. The reduced polynomials are independent of the form of the nonlinear operator. A recursive algorithm of the reduced polynomials is discovered and its symbolic implementation by the software Mathematica is given. As a result, a new and convenient algorithm for the Adomian polynomials is obtained.
PDF download PDF